# SDR 98UAL900168

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900535A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CARTRIDGE.
